# SDR YENA2024121801565

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 4,032 hours, 610 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 54591
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 871 hours, 219 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#123, JFK-LAX. (ETOPS)  ENG FIRE LOOP 2 FAULT ON ECAM ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).   REF AMM 26-12-00. AS PER MCC REQUEST MDDR CLEARS MONITORING. PERFORMED TEST OF FDU 2 TEST PASS MDDR CLR MX-4 UPDATED PLACA RMVD NO DEFECTS NOTED.
